# SDR DALA2018033102084

- Difficulty date: March 30, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 59,296 hours, 32,298 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATE HOLES ON ACCESS PANEL 370TL ON THE VERTICAL STABILIZER.   THE ACCESS PANEL WAS REPAIRED IAW ER/A 567293-14, REV ORIGINAL, AND ETI-90-18-022, REV 1.
